# SDR AALA202209087624

- Difficulty date: August 18, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,500 hours, 14,729 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON RIGHT TRANSITION PANEL. LOCATED AT 727J +10 AND STR 25. REMOVED AND REPLACED RIGHT TRANSITION PANEL PER AARD 51-00-05-1.
